Titchmarsh-Weyl theory for q-Dirac systems


Allahverdiev B. , Tuna H.

INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS, vol.22, no.2, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.1142/s0219025719500103
  • Title of Journal : INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS

Abstract

In this work, we establish Titchmarsh-Weyl theory for singular q-Dirac systems. Thus, we extend classical Titchmarsh-Weyl theory for Dirac systems to q-analogue of this system. We show that it does not occur for the limit-circle case for the q-Dirac system.